# SDR CALA2023090402708

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 62,799 hours, 27,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 87292325V07
- Part serial: VL2062009771
- Condition: Faulty
- Location: Unknown
- Part time: 13,475 hours, 6,708 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT EXTRACT VALVE STUCK OPEN. POST FLIGHT FAULT REPORTS "VENT SKIN VALVE FAULT", "VENT BLOWER VALVE (2140HM) REF AMM 21-26-41 NO DEFECTS NOTED OPS CHECK GOOD FAULT" AND "VENT EXTRACT FAULT". T/S REF TSM 21-26-00-810-836-A, NO ECAM STATUS MESSAGES NOTED. PARTS USED: CLASS 3 FAULT NOTED "AEVC". REMOVED AND REPLACED AEVC (10HQ) REF 31-2100-9-0001,QTY :1 AMM 21-26-34 AND PERFORMED A GENERAL VISUAL INSPECTION OF CHECK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1917141  SN OFF 9771 COMPUTER, AVION  OFF 31-2100-9-0001 9771 ON 31-2100-9-0001 5904. TOMC REQUESTS REPLACING EXTRACT VALVE AS PRECAUTIONARY. VALVE, SKIN AIR OFF 31-2125-9-0001 2800 ON 0000 VALVE, SKIN AIR OFF 31-2125-9-0001 2800 ON 31-2125-9-0001 3425 REF LP# 5622197, REPLACED SKIN AIR OUTLET VALVE PER TOMC REQUEST, REF AMM 21-26-53. OPERATIONAL TEST PASSED SUCCESSFULLY.PARTS USED: 31-2125-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1545704 SN OFF 2800
